# SDR UPS00233207

- Difficulty date: June 16, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 653414423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C+SI,  ON REMOVAL OF CORRODED BOLT BS 740 FRONT SPAR BULKHEAD LINK & SEAT TRACK FOUND CORRODED.     LINK & SEAT TRACK REPLACED IAW SRM 51-10-01 & SRM 51-30-02 BS740-BS7 60.
